Couldn't find what you looking for?

TRY OUR SEARCH!


My wife is patients who had ulcers few months ago. Her doctor told us she should not take and avoid coated aspirin. He explained it could cause a recurrence of bleeding ulcers. Since I am not sure she had bleeding ulcers, I do not know is it right her doctor afraid of recurrent bleeding. I would like to hear more about it.

Loading...


For the start, you need to know that peptic ulcer is a sore in the lining of the stomach or small intestine. Left untreated, a peptic ulcer can cause internal bleeding, which might be case with your wife. When this occurs, doctors refer to this as a bleeding ulcer, so you might check exactly if she had bleeding ulcers. Peptic ulcers can also cause a hole in the wall of the stomach or small intestine. This puts any patient at risk of serious infection of their abdominal cavity. Signs and symptoms of a bleeding ulcer include black, tarry, and loose stools. Sometimes patients were complaining about abdominal cramps. Vomiting blood also may appear, looking like bright red or black like coffee grounds. Peptic ulcers usually cause pain due to stomach acid. When bleeding occurs, it may buffer the acid and decrease the pain. Some people with bleeding ulcers do not have pain, so that is why maybe your wife did not know about it. Treatment of bleeding ulcers depends on the underlying cause, and acid blockers may temporarily relieve pain.
Reply

Loading...